Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hardening of the calf muscle,bruise below the knee,dark spot

As of last Tuesday my left calf muscle got rock hard and stayed that way for about 48 hours. On Wednesday I started noticing bruising below my knee and also on my ankle/top of foot . The hardness started going away on Thursday but the bruising got worse, and started moving a little. Now it is mor on the side of my foot and has a noticable dark spot along the bottom. No real pain associated but if I wear shoes and sit for a while it starts to feel a little hot and swollen.
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Brian,
Thanks for writing in.
It seems that you have injured your left calf muscle which led to the resultant spasm. Unusual amount of exercise can lead to this problem. The bruising could be due to rupture of the blood vessels.
I would suggest you apply hot fomentation to that area and keep your legs elevated as far as possible.
This can be expected to resolve on its own in a week or so.
Hope this helps.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor